Shalina Ibucap Forte – 10 Capsules
Crescent Pharma Paracetamol 500mg – 16 Caplets
Emzor Para1000 – 10 Caplets
  • Emzor Para1000 – 10 Caplets
Emzor Para1000 – 10 Caplets
  • Emzor Para1000 – 10 Caplets
Emzor Para1000 – 10 Caplets
  • Emzor Para1000 – 10 Caplets
Emzor Para1000 – 10 Caplets
  • Emzor Para1000 – 10 Caplets

Emzor Para1000 – 10 Caplets

Emzor Para1000 – 10 Caplets

Px-001588
Px-001588

Maximum relief in one caplet of Emzor Para1000 with enhanced released for rapid relief from pains, aches and fever.

₦300.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Emzor Para1000 – 10 Caplets

Emzor Para1000 – 10 Caplets | Presentation : Pack - 10 Caplets

₦300.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Emzor Para1000 – 10 Caplets provides maximum relief in one caplet with enhanced released for rapid relief from pains, aches and fever.

 

Ingredient

Each caplet contains Paracetamol 1000mg.

 

Direction for Use

Take one caplet not more than 4 times in any 24 hours.

Caution

For adults and children above the age of 12 years. Store in dry cool place away from the reach of children.

Active Ingredient
Paracetamol
Drug Strength
1000mg
Drug Dispensing
OTC
Dosage Form
Caplets
Drug Administration
Oral
NAFDAC Reg No
A11-0015
Manufacturer
Emzor

Specific References

EAN13
6154000033163

Adverse Drug Reaction

Report any unintended response you had while using this product at normal doses for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product